# SDR CALA2022081602083

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 68,824 hours, 25,926 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Circuit Breaker
- Part number: NA
- Condition: Not Seated
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PSEU ILLUMINATED UPON  RECALL PERFORMED BITE TEST OF PSEU AND FOUND FAULTS: 31-52105, 31-52111, 32-64004, ALSO FOUND MAINTENANCE MESSAGE ON FSEU 27-53279. FOUND CIRCUIT BREAKER A12 ON P6-2 OPEN. RESET C/B A12. OPERATED FLAPS AND SLATS THRU SEVERAL CYCLES NO FAULTS OCCURRED. C/B DID NOT POP. NO PREVIOUS HISTORY IN LAST 90 DAYS. ACCOMPLISHED FIM 27-51 TASK 802. OK FOR SERVICE.
